# SDR 070057

- Difficulty date: March 2, 2007
- Submitted: March 5, 2007
- Operation: Air carrier
- Aircraft: N869GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53294
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 57761
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE OVERNIGHT SERVICE CHECK INSPECTION LAS VEGAS MAINTENANCE REPORTED THAT THE EMERGENCY EGRESS PATH LIGHTING FROM SEAT ROW 30 TO SEAT ROW 35 WOULD NOT TEST.  FURTHER, THEY REPORT THE REMOVAL AND REPLACEMENT OF AN EMERGENCY LIGHT POWER SUPPLY BATTERY PACK.  A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 33-53-00.  THE AIRPLANE HAS RETURNED TO SERVICE.
